# SDR CHQA201200028

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 23,893 hours, 22,564 cycles
- Engine: Allsn AE3007A
- Engine time: 24,153 hours, 22,323 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: TSS44S40
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB THERE WAS A LOUD RUSHING AIR NOISE IN THE PASSENGER CABIN.  THE CREW SELECTED PACK NUMBER 1 OFF AND THE NOISE CLEARED.  PACK NUMBER 2 WAS ALREADY ON DEFERRAL AND THE CREW DECIDED TO RETURN TO KLGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED A CLAMP AND DAMAGED SLEEVE ON THE PACK NUMBER 1 ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
